# SDR SWAA2022021611209

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER PANEL JUST AFT IF #1 ENGINE VERT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED THE LT WING T/E UPPER PANEL; JUST AFT OF #1 ENGINE; VERTICAL SEAL RETAINER IAW SRM 51-40-02-0G-0 AND SOPM 20-50-01.
